# SDR ASAA0280525

- Difficulty date: November 4, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SR0953013713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND ON C-CHECK, SPLICE CORRODED AT FS 1117-1136 ON LONGERON 30.  REPLACED SPLICE PER SRM 53-01, 53-02, 51-10-3, 51-10-3B, AND 51-30-1.  (M)
